On Polish Disequilibria
Reply
Bibliographic Data
| ID | 19315058 |
|---|---|
| Authors | Leon Podkaminer (0000-0003-0704-8421, corresponding author) |
| Year | 1986 |
| Volume | 68 |
| Issue | 2 |
| Pages | 358 |
| Publication date | 1986-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Review of Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0034-6535 • E-ISSN: 1530-9142 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1925522 |
| OpenAlex | W1574890148 |
| Language | EN |
Econometrics · Economics · Keynesian economics · Mathematical economics · Economic Policies and Impacts · Global Financial Crisis and Policies · Merger and Competition Analysis
| Highly cited | No |
|---|